# SDR MWEA020305

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 74,766 hours, 61,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59145581
- Condition: Corroded
- Location: Station  996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUGAR SCOOP ATTACH RING DOUBLER CORRODED ON AFT END AT 2 SPOTS.  --  REMOVED ATTACH RING DOUBLER. LOCATED AND INSTALLED NEW DOUBLER IAW SRM 51-30.
